Affordable Access

Publisher Website

Un cas de choc anaphylactique à l'acide tranexamique (Exacyl®)

Authors
Publisher
Elsevier SAS
Publication Date
Volume
23
Issue
6
Identifiers
DOI: 10.1016/j.annfar.2004.04.012
Keywords
  • Anesthésie
  • Choc Anaphylactique
  • Acide Tranexamique
  • Pontage Coronarien
  • Anaesthesia
  • Anaphylactic Shock
  • Tranexamique Acid
  • Aortocoronary Bypass
Disciplines
  • Design
  • Medicine
  • Philosophy

Abstract

Abstract A 72-year-old male patient was scheduled for coronary artery bypass graft surgery because of severe three-vessel disease. Induction of anaesthesia was uneventful. Following bolus infusion of tranexamic acid (Exacyl ®), the patient presented clinical signs consistent with anaphylactic shock. Surgery was postponed and the patient recovered without sequaelae. Allergological investigations (cutaneous tests, serum IgE concentrations, in vitro histamine-release tests) suggest that this is the first reported case of anaphylactic shock to tranexamic acid. Several weeks later, the patient underwent surgery with a similar anaesthetic regimen and the clinical course was uneventful.

There are no comments yet on this publication. Be the first to share your thoughts.